| Model Number |
52-2028 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
10/13/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the patient had an unstable hip due to poly wear.Per the op note, it was a 50mm duraloc cup with locking ring, 28x50 +4n duraloc liner and an srom 28+0 metal head.The inside of the head looked like it said svh32 and the liner had tn58n i think.The numbers were damaged during extraction.No further information is available.Doi: (b)(6) 2001.Dor: (b)(6) 2021.(right hip).
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot a device history record (mre) review, was not possible because the required lot code was not provided.